MathSciNet Relay Station
MathSciNet bibliographic data
MR1033216 (91f:46021) 46B20 (46G99 47H99)
Fabián, M.; Preiss, D.; Whitfield, J. H. M.; Zizler, V. E. Separating polynomials on Banach spaces. Quart. J. Math. Oxford Ser. (2) 40 (1989), no. 160, 409–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement